Some remarks on connected sets

Research output: Article

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)442-446
Number of pages5
JournalBulletin of the American Mathematical Society
Volume50
Issue number6
DOIs
Publication statusPublished - 1944

Fingerprint

Connected Set

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Some remarks on connected sets. / Erdős, P.

In: Bulletin of the American Mathematical Society, Vol. 50, No. 6, 1944, p. 442-446.

Research output: Article

@article{3d5bc7ca58844665afcad01502e6cf21,
title = "Some remarks on connected sets",
author = "P. Erdős",
year = "1944",
doi = "10.1090/S0002-9904-1944-08171-8",
language = "English",
volume = "50",
pages = "442--446",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "6",

}

TY - JOUR

T1 - Some remarks on connected sets

AU - Erdős, P.

PY - 1944

Y1 - 1944

UR - http://www.scopus.com/inward/record.url?scp=84966208080&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84966208080&partnerID=8YFLogxK

U2 - 10.1090/S0002-9904-1944-08171-8

DO - 10.1090/S0002-9904-1944-08171-8

M3 - Article

AN - SCOPUS:84966208080

VL - 50

SP - 442

EP - 446

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 6

ER -